# SDR ASOA2013042303436

- Difficulty date: April 8, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 10,733 hours, 6,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON WEB RBL 9 FS 280.  REPAIR IAW REO 670-53-11-594.
